MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mpo.2950040108

Медицинская библиотека · Medical and pediatric oncology · 1978

Optic neuroretinitis in association with BCNU and procarbazine therapy.

Lennan R M, Taylor H R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 53-year-old man with multiple myeloma and plasma cell luekemia developed severe, acute bilateral optic neuroretinitis 8 days after chemotherapy with BCNU, procarbazine, cyclophosphamide, and prednisolone. He showed some return of function over the following 6 weeks before his death. Both BCNU and procarbazine are known to cross the blood--brain barrier. Procarbazine is known to interfere with neurological function. BCNU has been reported to transiently interfere with vision and, although this patient had highly morbid disease, the onset of optic neuroretinitis 8 days after combination therapy with these 2 drugs raises the possibility that one or both in combination may have been the cause of the optic neuropathy.

Для цитирования: Lennan R M, Taylor H R. Optic neuroretinitis in association with BCNU and procarbazine therapy.. Medical and pediatric oncology. 1978. DOI: 10.1002/mpo.2950040108.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.